Knowledge Management System of Institue of Mechanics, CAS
A Geometry Model for Tortuosity of Streamtubes in Porous Media with Spherical | |
Yun MJ(员美娟); Yu BM(郁伯铭); Zhang B(张斌); Huang MT(黄明涛)![]() | |
Source Publication | Chinese Physics Letters
![]() |
2005 | |
Volume | 22Issue:6Pages:1464-1467 |
ISSN | 0256-307X |
Abstract | A geometry model for tortuosity of tortuous streamtubes in porous media with spherical particles is proposed based on the assumption that some particles in a porous medium are unrestrictedly overlapped and hence of different configurations. The proposed model is a function of porosity with no empirical constant imposed on it. The model predictions are found to be in good agreement with the available experimental data. |
Subject Area | 多相流 |
Indexed By | SCI ; EI ; CSCD |
Language | 英语 |
WOS ID | WOS:000229738700046 |
WOS Keyword | FLOW ; PERCOLATION ; DISPERSION ; TRANSPORT |
WOS Research Area | Physics |
WOS Subject | Physics, Multidisciplinary |
Citation statistics | |
Document Type | 期刊论文 |
Identifier | http://dspace.imech.ac.cn/handle/311007/15339 |
Collection | 力学所知识产出(1956-2008) |
Recommended Citation GB/T 7714 | Yun MJ,Yu BM,Zhang B,et al. A Geometry Model for Tortuosity of Streamtubes in Porous Media with Spherical[J]. Chinese Physics Letters,2005,22,6,:1464-1467. |
APA | Yun MJ,Yu BM,Zhang B,&Huang MT.(2005).A Geometry Model for Tortuosity of Streamtubes in Porous Media with Spherical.Chinese Physics Letters,22(6),1464-1467. |
MLA | Yun MJ,et al."A Geometry Model for Tortuosity of Streamtubes in Porous Media with Spherical".Chinese Physics Letters 22.6(2005):1464-1467. |
Files in This Item: | Download All | |||||
File Name/Size | DocType | Version | Access | License | ||
A Geometry Model for(321KB) | 开放获取 | -- | View Download |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment